MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Model Number PM3542
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacture reference number: 2017865-2024-22381.Related manufacture reference number: 2017865-2024-22382.Related manufacture reference number: 2017865-2024-22384.It was reported that the patient presented in clinic with discharge and swelling at the pacemaker implant site, symptomatic of infection.The pacing system was extracted on (b)(6) 2024.The patient was in stable condition.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.

Brand Name
QUADRA ALLURE MP
Common Device Name
Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18695593
Report Number2017865-2024-22380
Device Sequence Number15536810
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberPM3542
Device Lot NumberP000169034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown